# SDR SIMA200710604

- Difficulty date: April 12, 2007
- Submitted: April 16, 2007
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 10,652 hours, 8,633 cycles
- Engine: Allsn AE3007A
- Engine time: 9,007 hours, 9,315 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A13
- Part serial: CAE311135
- Condition: Leaking
- Location: Nr 2
- Part time: 16,996 hours, 15,573 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: B, A

## Discrepancy

RECEIVED LAVATORY SMOKE INDICATION ON CLIMB-OUT, NO VISUAL INDICATION OF SMOKE, FAINT SMELL NOTED.  REMOVED AND REPLACED NUMBER TWO ENGINE IAW AMERICAN EAGLE WORKCARD 72-000-00.  OPERATIONAL AND LEAK CHECK GOOD WITH NO DEFECTS.  RETURNED AIRCRAFT TO SERVICE.
